# SDR COMA9760059

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Ind
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI WITH POWER AT IDLE, THE RIGHT HAND ENGINE LOST OIL PRESSURE.  COULD NOT DUPLICATE DISCREPANCY.  INSPECTED ENGINE AND FOUND NO DEFECTS.  GROUND OPS WAS NORMAL.
